EconPapers    
Economics at your fingertips  
 

Closed-Form Solutions for Some Classes of Loaded Difference Equations with Initial and Nonlocal Multipoint Conditions

I. N. Parasidis () and E. Providas ()
Additional contact information
I. N. Parasidis: TEI of Thessaly
E. Providas: TEI of Thessaly

A chapter in Modern Discrete Mathematics and Analysis, 2018, pp 363-387 from Springer

Abstract: Abstract We state solvability criteria and derive closed-form solutions to nth-order difference equations and loaded difference equations involving initial and nonlocal discrete multipoint, homogeneous and nonhomogeneous, conditions by using the extension operator method.

Keywords: Difference equations; Loaded differential equations; Nonlocal problems; Discrete multipoint conditions; Exact solutions (search for similar items in EconPapers)
Date: 2018
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-74325-7_19

Ordering information: This item can be ordered from
http://www.springer.com/9783319743257

DOI: 10.1007/978-3-319-74325-7_19

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-74325-7_19